Almost periodic pseudodifferential operators with multiple symbols
Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1040-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_5_a2,
author = {P. E. Dedik},
title = {Almost periodic pseudodifferential operators with multiple symbols},
journal = {Doklady Akademii Nauk},
pages = {1040--1043},
year = {1980},
volume = {250},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a2/}
}
P. E. Dedik. Almost periodic pseudodifferential operators with multiple symbols. Doklady Akademii Nauk, Tome 250 (1980) no. 5, pp. 1040-1043. http://geodesic.mathdoc.fr/item/DAN_1980_250_5_a2/